MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TEGO¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TEGO¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number D1005
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.Pending lot history review.
 
Event or Problem Description
The event occurred on an unspecified date in may 2024 and involved a tego¿ connector.It was reported when patient was having morning blood draw.Patient's blood was drawn from red lumen and then proceeded to flush blue lumen.The patient's tego cap was changed due to weekly change needed.The provider withdrew the indwelling volume of the palindrome.When disconnecting the syringe from the palindrome, the provider noticed that air was sucked into the palindrome.The nurse clamped the palindrome.A new syringe was attached to the line and removed the air in the palindrome.The syringe was disconnected, and air entered the palindrome again.The line was clamped quickly.The tego cap was replaced at this time and air was pulled out of the line.Service was notified and the issue ceased after changing the tego cap.There was patient involvement, unknown patient harm and unknown delay in therapy.
 
Additional Manufacturer Narrative
Investigation summary no d1005 product samples, videos or photographs were returned for investigation.The dhr was reviewed and there were no non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.

Brand Name
TEGO¿ CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20421427
Report Number9617594-2024-01422
Device Sequence Number12814374
Product Code FPA
UDI-Device Identifier00840619069216
UDI-Public(01)00840619069216(17)281201(10)13856672
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K053106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD1005
Device Lot Number13856672
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer10/23/2024
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLUSH, UNK MFR.; PALINDROME, UNK MFR.; UNSPECIFIED SYRINGE, UNK MFR.
Patient SexUnknown